RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2005, Volume 196, Number 9, Pages 125–156 (Mi msb1423)  

This article is cited in 7 scientific papers (total in 7 papers)

Deformations of classical Lie algebras with homogeneous root system in characteristic two. I

N. G. Chebochko

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: Spaces of local deformations of classical Lie algebras with a homogeneous root system over a field $K$ of characteristic 2 are studied. By a classical Lie algebra over a field $K$ we mean the Lie algebra of a simple algebraic Lie group or its quotient algebra by the centre. The description of deformations of Lie algebras is interesting in connection with the classification of the simple Lie algebras.

DOI: https://doi.org/10.4213/sm1423

Full text: PDF file (468 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:9, 1371–1402

Bibliographic databases:

UDC: 512.554.31
MSC: Primary 17B50, 17B56; Secondary 17B20, 17B45
Received: 29.11.2004

Citation: N. G. Chebochko, “Deformations of classical Lie algebras with homogeneous root system in characteristic two. I”, Mat. Sb., 196:9 (2005), 125–156; Sb. Math., 196:9 (2005), 1371–1402

Citation in format AMSBIB
\Bibitem{Che05}
\by N.~G.~Chebochko
\paper Deformations of classical Lie algebras with homogeneous root system in characteristic~two.~I
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 9
\pages 125--156
\mathnet{http://mi.mathnet.ru/msb1423}
\crossref{https://doi.org/10.4213/sm1423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195710}
\zmath{https://zbmath.org/?q=an:1188.17015}
\elib{http://elibrary.ru/item.asp?id=9188966}
\transl
\jour Sb. Math.
\yr 2005
\vol 196
\issue 9
\pages 1371--1402
\crossref{https://doi.org/10.1070/SM2005v196n09ABEH003647}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234430900006}
\elib{http://elibrary.ru/item.asp?id=18238171}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31144432851}


Linking options:
  • http://mi.mathnet.ru/eng/msb1423
  • https://doi.org/10.4213/sm1423
  • http://mi.mathnet.ru/eng/msb/v196/i9/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Viviani F., “Infinitesimal deformations of restricted simple Lie algebras. I”, J. Algebra, 320:12 (2008), 4102–4131  crossref  mathscinet  zmath  isi  elib
    2. D. V. Reshetnikov, “Calculation of cohomology groups of the Lie algebras of series $B_n$ and $C_n$”, Russian Math. (Iz. VUZ), 53:8 (2009), 58–59  mathnet  crossref  mathscinet  zmath
    3. Iyer U.N., Leites D., Messaoudene M., Shchepochkina I., “Examples of simple vectorial Lie algebras in characteristic 2”, J. Nonlinear Math. Phys., 17, Suppl. 1 (2010), 311–374  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Chebochko N.G., “Deformatsii klassicheskikh algebr li tipa d _{l} nad polem kharakteristiki 2”, Trudy NGTU im. R.E. Alekseeva, 2011, no. 1, 337–337  elib
    5. Viviani F., “Restricted Infinitesimal Deformations of Restricted Simple Lie Algebras”, J. Algebra. Appl., 11:5 (2012), 1250091  crossref  mathscinet  zmath  isi  elib
    6. Chebochko N.G., Kuznetsov M.I., “Integrable cocycles and global deformations of Lie algebra of type G _{2} in characteristic 2”, Commun. Algebr., 45:7 (2017), 2969–2977  crossref  mathscinet  zmath  isi  scopus
    7. M. I. Kuznetsov, A. V. Kondrateva, N. G. Chebochko, “Prostye $14$-mernye algebry Li v kharakteristike $2$”, Voprosy teorii predstavlenii algebr i grupp. 32, Zap. nauchn. sem. POMI, 460, POMI, SPb., 2017, 158–167  mathnet
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:318
    Full text:100
    References:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019